Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 2889
  • Home
  • Print this page
  • Email this page
PHOTO ESSAY
Year : 2013  |  Volume : 61  |  Issue : 9  |  Page : 514-515

Bilateral central serous chorioretinopathy with retinal pigment epithelium tears following epidural steroid injection


1 Department of Ophthalmology, Chungnam National University, College of Medicine, Daejeon, Korea
2 Department of Neurosurgery, College of Medicine, The Catholic University of Korea, Bucheon St. Mary' Hospital, Bucheon, Korea
3 Nagoya University Graduate School of Medicine, Nagoya, Japan

Correspondence Address:
Young-Joon Jo
640 Daesa-dong, Jung-Gu, Department of Ophthalmology, Chungnam National University College of Medicine, Daejeon
Korea
Login to access the Email id

Source of Support: Chungnam National University in 2010., Conflict of Interest: None


DOI: 10.4103/0301-4738.119441

Rights and Permissions

The cause of central serous chorioretinopathy (CSC) is mostly idiopathic. Other cause such as stressful event or use of corticosteroid has been associated with severe form of CSC. Atypical presentation of CSC has widespread degeneration of retinal pigment epithelium (RPE) or bullous retinal detachment. In this report, we describe a case of bilateral CSC with RPE tear after epidural steroid injection.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1323    
    Printed25    
    Emailed1    
    PDF Downloaded174    
    Comments [Add]    
    Cited by others 2    

Recommend this journal